MathSciNet Relay Station
MathSciNet bibliographic data
MR1815942 35R70 (35A15 35K55 35R05)
Mabrouk, Mongi A variational approach for a semi-linear parabolic equation with measure data. Ann. Fac. Sci. Toulouse Math. (6) 9 (2000), no. 1, 91–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement